Vol. 12, No. 3, 1962

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Some theorems on the ratio of empirical distribution to the theoretical distribution

S. C. Tang

Vol. 12 (1962), No. 3, 1107–1114
Mathematical Subject Classification
Primary: 62.10
Secondary: 62.70
Milestones
Received: 28 July 1961
Published: 1 September 1962
Authors
S. C. Tang